# SDR CALA2015112400953

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 81,632 hours, 8,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXTERIOR EMER LIGHT FOUND DIM.  M33496 CHARGER & BATTERY REPLACED.  EMER LIGHT R4 DOOR EXTERIOR TESTED NORMAL IAW AMM 33-51-06.
